Translator Disclaimer
2006 On a Neumann problem with $p$-Laplacian and non-smooth potential
Salvatore A. Marano, Nikolaos S. Papageorgiou
Differential Integral Equations 19(11): 1301-1320 (2006).

Abstract

Three existence results for a homogeneous Neumann problem with partial {$p$}-Laplacian and non-smooth potential (i.e., hemivariational inequality) are established through a locally Lipschitz continuous version of the classical mountain pass theorem.

Citation

Download Citation

Salvatore A. Marano. Nikolaos S. Papageorgiou. "On a Neumann problem with $p$-Laplacian and non-smooth potential." Differential Integral Equations 19 (11) 1301 - 1320, 2006.

Information

Published: 2006
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35084
MathSciNet: MR2278008

Subjects:
Primary: 35J20
Secondary: 35J85, 49J40

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.19 • No. 11 • 2006
Back to Top